There have been over 1,700 deaths from the COVID vaccines since December and tens of thousands of serious adverse events reported since December. Last week there were more than 400 cases of Bells Palsy reported after vaccination. The VAERS reporting system contains all the reports. And, the kicker is that most people do not officially report their adverse reactions, so the numbers of deaths and adverse reactions are much higher.
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell explained.
Terrell said as days passed, things got worse. He had a consultation with a dermatologist and was told to go to the emergency room; on March 19 Terrell was admitted. The rash quickly spread over Terrell’s body. His legs and hands were almost unrecognizable from swelling and his skin was red and patchy.
“It was stinging, burning and itching,” Terrell said as he described the pain. “Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”
Fnu Nutan, a dermatology hospitalist at Virginia Commonwealth University Health, is one of Terrell’s doctors. After conducting a biopsy over the weekend, it was determined that it was a drug reaction. Dr. Nutan said it could have been life-threatening if untreated.
More @ Source